# SDR CA101115024

- Difficulty date: November 5, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,200 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 14924HT
- Condition: Inoperative
- Location: Engine
- Part time: 749 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER TURNS BUT DOES NOT EXTEND FAR ENOUGH TO ENGAGE RING GEAR.  WORKS OCCASIONALLY BUT MOST OF THE TIME NOT.
